MAUDE Adverse Event Report: BECTON DICKINSON UNSPECIFIED VACUTAINER BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON UNSPECIFIED VACUTAINER BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 369741
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: (b)(4).Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported the unspecified vacutainer blood collection tube had no label or missing label information or illegible.The following information was provided by the initial reporter: translated to english.The customer stated "when using the tube, it was found that the tube has no label".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.Complaint could not be confirmed and the root cause is undetermined.H3 other text : see h.10.

Brand Name
UNSPECIFIED VACUTAINER BLOOD COLLECTION TUBE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11006048
Report Number2243072-2020-02056
Device Sequence Number10980162
Product Code JKA
UDI-Device Identifier50382903697415
UDI-Public50382903697415
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number369741
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1